Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


neuropathy and lotus position?
Aug 18, 2002

For years I have been able to sit & lie down with my legs folded in the "lotus position." I now find that I can do this for only short periods. Otherwise the pain in my feet and legs is very sharp. Is this a sign of neuropathy?

Also, many times if I wake up in the night, my feet are very painful when walking. Same sensation when I wake up in the morning. But usually it doesn't last very long, unless I cross my legs or feet!

I am taking d4t, 3tc, & viramune. I suspect the d4t is causing this. Any ideas? Is Viread a good switch for me? My Tcells are 300 and & dDNA is undetectable.

This is my first time to take HIV meds (since Jan 2002 only) & I have a lot of options open, I think. Rob

Response from Dr. Henry

The painful feet sound like neuropathy. The post-lotus paion could be a compression neuropathy still aggravated by underlying D drug related neuropathy. I would get evaluated for that and consider a switch off D4t to either AZT, Abacavir or tenofovir after discussing with your HIV specialist. KH



Previous
Molluscum C
Next
Medication induced insomnia

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement